# SDR CA970528003

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4DH
- Condition: Smoked
- Location: Right Hand
- Part time: 42 hours
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

(CAN) RIGHT HAND TRANSFORMER RECTIFIER UNIT (TRU) CAUTION LIGHT FLICKERED AND SMOKE SMELLED IN THE COCKPIT DURING FINAL. CIRCUIT BREAKER PULLED AND SMELL DISAPPEARED.
